Hi Fairyqueen, I finished my 15 rads 3 weeks ago and I feel fine now. I was very tired while undergoing treatment, but that's because I had only finished chemo 3 weeks before and I was also working at the same time.
Just wanted to reassure you re the tightness of the throat, I had the same, it felt like I had a lump, very weird. Onc said that the rads get to your gullet hence the tightness in the throat and chest. It all went after a week of finishing the treatments!
Hope you're enjoying the weather, take care
thankyou all for your replies they all helped ,not so tired this week 6 rads to go but do find i know about it if i overdo it,hope you are all well and enjoying sunshine, thankyou again love rachel x
Just noticed your post. I have had 12 out of 20 rads, last chemo14th Feb and mx on 10th March. I have been knackered this last week, which has taken me by surprise. I really thought that after chemo, I could takerads in my stride. But I am very tired, and that inevitably makes you more prone to feeling down mentally as well.
Last week I just sat and cried in the changing cubicle at the hospital.
I think also, that approaching the end of treatment has its own set of complicated emotions. We are being 'set free,' after having been on a treadmill of hospital appointments and procedures. I can understand your fears. The tightness you describe could be down to anxiety?
Hope you are ok, and not too tired and worried,
Hi there - I am 10 days post RADs and am still very very tired and go through days of being very low and depressed and some days I am upbeat.
I have also had a number of headaches and have worried it has spread but have been told this sometimes happens.
My skin was OK during RADs but am now a little sore and I will need to see GP if it does not calm down in next couple of days.
I think the biggest problem is that treatment has finished now so everyone expects me to be OK and back running around and tell me to "put it all behind me" - Oh, I so wish I could.
Hang in there and moan as much as you like. We are all with you
4 weeks post chemo and im shocked at the fatigue still have surgery to go and rads. Hang on in there all will be cool again one day.
Hi fairyqueen feel free to moan away (even on a nice day like this). I had chemo and rads and to be honest after chemo when i did feel very fatigued I was expecting rads to be a doddle - mainly as you are not being injected with any poisons you think it will be easier. In fact I found RADs harder than Chemo - I was totally exhausted, felt very emotional and almost 'depressed' as it were - and I am not the sort of person who allows myself to moan or be down - but I felt very unwell indeed. I think it is normal side effects of the treatment and to be honest its not surprising that you feel like that so please don't beat yourself up. You should go with the flow - your body will tell you when you should stop and if you need a douvet day and sit and weep do that - its far better out than in. - my skin held up very well until two weeks after I finished and then got a bit sore - I got some magic cream from my GP and it sorted it almost overnight! There is light at the end of the tunnel - you will get your strength back and you will start to feel like your old self again - I finished my RADS at end of Sept/beg October - and I am now feeling very well - lots of energy and the world is a much better place that those months ago -hang on in there and be kind to yourself. x
firstly sorry to be a moaner on such a gorgeous day...have had 5 of 15 rads just feel so exhausted and low today skin seems ok..also fed up of feeling physically crap!have a good day now and then and feel good but i get a chest tightness and throat tightness(know that sounds weird)headachey and could just sit and cry,had scans 2 wks ago due to local recurrence they came back ok but when i feel like this i wonder how accurate they are my onc thinks it could be some anxiety but i dont agree personlly ,finished chemo on march 3..just want to hve a run of days when i feel ok (i try not to dwell on it but its getting harder)plese help if you can relate to any of this and also the tiredness after only 5 sessions rads thankyou all x